Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: UMANO MEDICAL INC OOK SNOW; MEDICAL BED
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
UMANO MEDICAL INC OOK SNOW; MEDICAL BED
Model Number
FL36
Medical Device Problem Code
Use of Device Problem (1670)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
10/23/2018
Type of Reportable Event
Malfunction
Event or Problem Description
While on site for a service call, technician was informed that bed exit detection system did not detected a patient exiting the bed.Event did not resulted in a patient fall or in injury.
New Search
Submit an Adverse Event Report
Brand Name
OOK SNOW
Common Device Name
MEDICAL BED
Manufacturer
(Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, quebec G0R 2 C0
CA G0R 2C0
MDR Report Key
8091695
Report Number
3009591865-2018-00018
Device Sequence Number
1359064
Product Code
FNL
UDI-Device Identifier
00670482000104
UDI-Public
010067048200010411180504
Combination Product (Y/N)
N
Initial Reporter Country
CA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,foreig
Initial Reporter Occupation
Other Health Care Professional
Remedial Action
Inspection
Type of Report
Initial
Report Date
(Section B)
11/20/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
FL36
Device Catalogue Number
FL36
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/23/2018
Initial Report FDA Received Date
11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;